# SDR COEA2015022503913

- Difficulty date: February 25, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: S57610156018
- Part serial: NT1221
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR.  LT AILERON LOWER SURFACE SKIN DAMAGED AROUND RIVET HOLE.  REPAIR IAW SRAS DT S-1209 15 9067 DATED 3/11/15.
